Necessary and sufficient Tauberian conditions for weighted mean methods of summability in two-normed spaces

Articles > Article · 2020

Authors: İbrahim ÇANAK, Gizem Erikli, SEFA ANIL SEZER, Ece Yarasgil

Acta et Commentationes Universitatis Tartuensis de Mathematica, Journal Indexed in AHCI, International, Scopus, 2020, vol 24, pp 49-57

DOI: 10.12697/acutm.2020.24.04

Summary

We first define the concept of weighted mean method of summability and then present necessary and sufficient Tauberian conditions for the weighted mean summability of sequences in two-normed spaces. As corollaries, we establish two-normed analogues of two classical Tauberian theorems.

View details